MathSciNet Relay Station
MathSciNet bibliographic data
MR266238 57.45 (22.00)
Matsushima, Yozô; Murakami, Shingo On certain cohomology groups attached to Hermitian symmetric spaces. II. Osaka J. Math. 5 1968 223–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement